MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770602X
Medical Device Problem Codes Defective Component (2292); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of poor image quality was unconfirmed.The site rite 8 was visually inspected upon receipt and was found to be in poor physical condition.The reported issue is unconfirmed; the probe¿s image has white line coming up from the bottom of the screen.There is no error when the probe is plugged in.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Found during evaluation: the probe¿s image has white lines coming up from the bottom of the screen.There is no error when the probe is plugged in.
 
Event or Problem Description
Found during evaluation at the service facility: the probe¿s image has white lines coming up from the bottom of the screen.There is no error when the probe is plugged in.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The conclusion of device evaluation has been updated from the initial medwatch, see below for correction.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility with no alleged deficiency reported.During evaluation, it was found the probe¿s image has white line coming up from the bottom of the screen due to an internal probe failure.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.H3 other text : evaluation findings are in section h.11.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11900794
Report Number3006260740-2021-02080
Device Sequence Number1403282
Product Code IYO
UDI-Device Identifier00801741138195
UDI-Public(01)00801741138195
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770602X
Device Catalogue Number9770602X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;